MathSciNet Relay Station
MathSciNet bibliographic data
MR1106997 35Q35 (35B65 35Q55 35Q58 76D05)
Promislow, Keith Time analyticity and Gevrey regularity for solutions of a class of dissipative partial differential equations. Nonlinear Anal. 16 (1991), no. 11, 959–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement